# SDR FDEA201909162253

- Difficulty date: September 16, 2019
- Submitted: September 16, 2019
- Operation: Air carrier
- Aircraft: N979FD
- Make and model: Boeing 757236
- Aircraft serial: 25592
- Aircraft time: 62,180 hours, 23,121 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Handle
- Condition: Obstructed
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

ON APPROACH TO JFK WHEN FLAPS 25 SELECTED, "TE FLAP DISAGREE" EICAS MESSAGE. EXECUTED GO-AROUND, COMPLIED WITH QRH LANDED UNEVENTFUL @ JFK. EMERGENCY DECLARED. T/S PER FIM 27-51 FAULT TREE 805 AND 27-51 FAULT TREE 808. FOUND SLIGHT DEBRIS ON FLAP HANDLE DETENTS. REF FIM 27-51 FAULT TREE 808 "TE FLAPS DISAGREE" OPERATED EACH DETENT OF FLAPS NUMEROUS TIMES WITH NO FAULTS. OPERATED FLAPS WITH ENGINES RUNNING PER JRH - ENGINE DRIVEN HYDRAULIC PUMPS AND ELECTRIC HYDRAULIC PUMPS OPERATIONAL. NO FAULTS NOTED. FLAPS AND HYDRAULICS INDICATION AND OPERATION NORMAL. PERFORMED VISUAL INSPECTION OF FLAP GEARBOXES AND FLAP DRIVES. NO OBSTRUCTION OR DAMAGE NOTED. INTERROGATED FSEU-1, FSEU-2 AND FSEU-3 AND FOUND NO EXISTING FAULTS OR LAST LEG FAULTS. NO 30-DAY HISTORY. A/C OK FOR CON'T SVC.
